# SDR A6WA201140178

- Difficulty date: March 15, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS559, LBL9 INBD AND OTBD POSTS MISDRILLED INTO FLOORBEAM.  REPAIRED MISDRILLED HOLES IAW REO 601R-53-41-1374, REV A SEATING B & C.
